# SDR MWEA020422

- Difficulty date: June 3, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 39,342 hours, 39,811 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD 3 RED LIGHTS ON LANDING GEAR.  ACCOMPLISHED QRH PROCEDURE.  LANDING GEAR COULD BE HEARD CYCLING.  HOWEVER ON RETRACTION GEAR LIGHT STILL RED.  ON RETURN BACK TO MILWAUKEE ON DESCENT OUT OF 17,000 + 230 KTS TEMPERATURE +3 ON RAT GEAR LIGHTS WENT OUT.  TROUBLESHOT LANDING GEAR INDICATING AND WARNING SYSTEM PER WDM 32-61-00 AND MM 32-60.  FOUND NO DISCREPANCIES.  CLEANED AND TREATED SWITCH S1-89 AND LUBED SWITCH ACTUATOR.  PERFORMED GEAR SWING.  OPS CHECK OF INDICATING/WARNING SYSTEM GOOD.  REMOVED AND REPLACED PROX UNIT PER MM 32-60-04.  OPS CHECK GOOD PER MM 32-60-04.
